# SDR ASAA2018110226716

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 46,608 hours, 14,032 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: ABC57021
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CRUISE. FOLLOWED QRH PROCEDURE, ALLOWING COOL DOWN TIME. FAILURE MODE REPEATED. GROUNDED - YES. ON THE LEFT SIDE WINDOW HEAT HARNESS FOUND DAMAGED WIRE. INSTALLED 2 EA SENSOR WIRING APS ON CAPT'S SLIDER WINDOW PER AMM 30-41-00-420-801 FIG 802. SLIDER REMOVED THEN REINSTALLED REF AMM 56-12-11/401. COMPLETED INSTALLATION OF L2 WINDOW HEAT HARNESS REF WDM 30-41-12. ACCOMPLISHED WINDOW HEAT OPS CHECK/REPAIR CONFIRMATION, ALL NORMAL PER AMM 30-41-00-710-801.
